Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Medicine For Parkinson's Disease

I am 70 yrs, old man. I am having balance problems, tremors in my hands and a tendency to fall and find it difficult to walk like a normal person. I masturbate 3 to 4 times a week by prolonging the ejaculation for more than 30 minutes. Please let me know whether my health problems are on account of masturbation. I request you to suggest a suitable medicine in this regard.

Dr.Kankan Sengupta 93% (790ratings)
BHMS
Sexologist, Kolkata
I am 70 yrs, old man. I am having balance problems, tremors in my hands and a tendency to fall and find it difficult ...
Probably you are suffering from nerve realated issues, commonly known as parkinson's disease and masturbation is not responsible for this condition. But proper evaluation of your case is mandatory to select suitable medications. So you need to consult me online for most effective prescription.
1 person found this helpful
Submit FeedbackFeedback

My mother suffering from depression since 2 years. She take medicine parkin, flenzol,lorapam .but medicine not help her.

Dr.Prof. Jagadeesan M.S. 96% (12848ratings)
MD - Psychiatry
Psychiatrist, Chennai
My mother suffering from depression since 2 years. She take medicine parkin, flenzol,lorapam .but medicine not help her.
None of them are antidepressants. Apart from neurologist for parkinsonism, also consult a psychiatrist for depression, which is commonly seen in parkinson's disease. Good luck.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from. Parkinson I am advised syndopa ,pacitane I am taking them for the last 18. Months but no. Improvement.

Dr.Abhaya Kant Tewari 92% (294ratings)
MD Medicine, DM Neurology
Neurologist, Panchkula
I am suffering from. Parkinson
I am advised syndopa ,pacitane I am taking
them for the last 18. Months but no. Improv...
There are many medicines available to effectively control parkinsons diseae and the proper dosage and medicine can relieve your symptoms. It will be good idea to visit a neurology centre near your city and get treated, if it does not wotk out then please mention your disability and difficulties in detail to enable me to modify your treatment.
1 person found this helpful
Submit FeedbackFeedback

Sir I am suffering from parkinson I am advised bu doctor syndopa pacitane ropark for the last 2 yrs but difficult in wlliong an slurred speech conditions has worsen.

Dr.Abhaya Kant Tewari 92% (294ratings)
MD Medicine, DM Neurology
Neurologist, Panchkula
Sir
I am suffering from parkinson I am advised bu doctor
syndopa
pacitane
ropark
for the last 2 yrs
but difficult in ...
Dear lybrate-user, unfortunately parkinsons disease is a progressive disorder and the medication is given to relieve the difficulty, there are many other medicines which may help you, and improve your condition, or the dosage of same medicine can be increased by your follow up doctor.
1 person found this helpful
Submit FeedbackFeedback

Sir I am 45 years ld suffering with parkinson's since 7 years I am on syndopa plus 4th hourly ropark rl 2 mg bid and rasagline1 mg daily once after 3 hrs sometimes even for 2 hours also I am getting stiffness sir can I use zandopa powder along with this medicine.

Dr.Shiva Kumar R 95% (52ratings)
Fellowship in epilepsy, DM - Neurology, DNB (General Medicine), MD - General Medicine, MBBS
Neurologist, Bangalore
Sir I am 45 years ld suffering with parkinson's since 7 years I am on syndopa plus 4th hourly ropark rl 2 mg bid and ...
Hi Zandopa also contains contents similar to Syndopa. So be careful. Increase Ropark to three times a day and see Continue Syndopa and rasagiline. Regards
1 person found this helpful
Submit FeedbackFeedback

My dad is 75 years old. Since last october, he is suffering from mental health issues. He started to get angry on frivolous matters, talking much on unnecessary things, imagine non-existent things (like someone has stolen his dress), etc. We therefore consulted a physiatrist for medical help. Initially, since there was not much improvement in my dad’s condition the doctor increased the dosage. But when my dad became too silent, the doctor started decreasing the dosage. As the medication continued for next 5 months, my dad started behaving in reverse order (talking very less, always sleeping, lost appetite for eating, walking very slowly, getting irritated with sounds). As his condition was same even after reducing the dosage 2-3 times, we consulted another physiatrist who was highly recommended by people know to us. However, things got worse and in the first day of medication itself my dad’s health worsened. He was not able to stand / walk properly and was completely drowsy. For the next few days, the doctor changed the medication several times. Currently, he has stopped medicines for mental health issues and has prescribed medicines for improving his physical health. However, my dad hasn’t recuperated properly and still not able to walk around freely, sometimes loosing balance when standing, sitting, climbing up steps and getting down from steps, seems lost in his thoughts and don’t communicate much with us. He also has difficulty in wearing his shirts (especially, putting buttons on). He also gets confused while choosing places to sit and ends up sitting on the edge / corners of the chair and sofa. He has also lost his appetite for eating. To sum up, before we started this medication, he was able to do his daily chores all by himself without our support. But now he is completely dependent on us. We are lost for reasons for this change of behavior and physical condition of my dad. Kindly let us know, if we are doing proper medication and any suggestion you have on treatment. Following are his present medications: •syndopa 275 (4 times a day every 4 hours) •selgin 5 mg (2 times a day) •syndopa cr (1 time in night) •complete td (1 time in night) •betonin syrup (5 ml for three times) he is also taking his regular medicine for blood pressure (arkamin 100 mg and amladoc 5 mg one time each) we are also worried about him taking excessive medicines at this old age. Please help us with your valuable guidance.

Dr.Harshal Awasthi 90% (67ratings)
Pain Medicine Externship, Fellowship In Addiction Psychiatry & Addiction Medicine, MBBS Bachelor of Medicine and Bachelor of Surgery
Psychiatrist, Panchkula
My dad is 75 years old. Since last october, he is suffering from mental health issues. He started to get angry on fri...
Hello sanjeeva I hear your concerns in this regard. I think you need to speak with your doctor or setup an online consult so that the medication regime can be streamlined after taking into account detailed medical history and past reports.
Submit FeedbackFeedback

My father is 75 years old. Since 2012, he has been suffering from parkinson disease. Since last few months he has been having a lot of difficulty in walk, stiffness in the body, stability and balance and a lot of pains in the muscles around hip and upper calf of both legs. We have regular dose of syndopa plus for 5 times a day and syndopa cr 125 one tablet during the night. Is there any alternative procedure or medicines in ayurveda or in homeopathy or in allopathy treatment that can be suggested. Appreciate help in advance.

M.B.B.S, MD - Psychiatry
Psychiatrist, Ghaziabad
My father is 75 years old. Since 2012, he has been suffering from parkinson disease. Since last few months he has bee...
Hi Altaf There are lot other medicines in allopathy which can help as an adjuvant or can substitute syndopa. There are other options like DBS in case of resistant cases. it's in your best interest if you consult some good neurology centre or department of neurology in a medical college. Remember there are significant number of cases which are resistant to any intervention which are considered to be of poor prognosis, whose likelihood increases as the age advances.
1 person found this helpful
Submit FeedbackFeedback